# SDR 96ZZZX720

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N146TJ
- Make and model: Cessna 421C
- Aircraft serial: 421C0500
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 50411082
- Condition: Galled
- Location: Lt Mlg Leg
- Part time: 1,858 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OWNER REPORTED HOUR METER RUNNING CONSTANTLY.  FOUND LEFT MLG EXTENDED FULLY, ALLOWING SQUAT SWITCH TO BE UNACTUATED AND HOUR METER TO RUN CONSTANTLY.  REMOVED LOWER LEG AND FOUND INNER, UPPER BEARING WORN/GALLED AND BINDING IN BARREL.  THE AIRCRAFT HAS 1,857.8 HOURS TOTAL TIME AND AD 90-02-13 IS DUE AT 2,128.0 HOURS.  SUBMITTER RECOMMENDATION IS TO DECREASE NUMBER OF HOURS AT INITIAL INSPECTION OR TO MAKE REPLACEMENT MANDITORY.
